# SDR FDEA201206042075

- Difficulty date: June 4, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB07351
- Condition: Misrepaired
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 7 SLAT UPPER SURFACE OTBD AFT CORNER MISREPAIRED.  REPAIR CARRIED OUT IAW SRM 57-00-00, FIG 201, REPAIR GENERAL REV 49.  EA 1-5750-160960.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
